ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

џндекс.Њетрика

Volume 20, 2018, Issue 3

Integrability Properties of Generalized Kenmotsu Manifolds


Abu-Saleem A. , Rustanov A. R. , Kharitonova S. V.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 3. P.4-20
DOI 10.23671/VNC.2018.3.17829
 

Approximative Properties of Special Series in Meixner Polynomials


Gadzhimirzaev R. M.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 3. P.21-36
DOI 10.23671/VNC.2018.3.17961
 

Binary correspondences and the inverse problem of chemical kinetics


Gutman A. E. , Kononenko L. I.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 3. P.37-47
DOI 10.23671/VNC.2018.3.1798
 

The Commutant of the Pommiez Operator in a Space of Entire Functions of Exponential Type and Polynomial Growth on the Real Line


Ivanova O. A. , Melikhov S. N.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 3. P.48-56
DOI 10.23671/VNC.2018.3.17988
 

Solution of the Cauchy Problem for the Four-Dimensional Hyperbolic Equation with Bessel Operator


Karimov Sh. T. , Urinov A. K.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 3. P.57-68
DOI 10.23671/VNC.2018.3.17991
 

On a Family of Functional Equations


Kyrov V. A.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 3. P.69-77
DOI 10.23671/VNC.2018.3.17992
 

Some Estimates for the Generalized Fourier Transform Associated with the Cherednik-Opdam Operator on \(\mathbb{R}\)


El Ouadih S. , Daher R. , Lafdal H. S.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 3. P.78-86
DOI 10.23671/VNC.2018.3.18031
 

Symmetric Polyhedra with Rhombic Vertices


Subbotin V. I.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 3. P.87-93
DOI 10.23671/VNC.2018.3.18032
 

Optimal Recovery of the Operators of the Divided Difference of the Inaccurately Given Sequence by the Fourier Transform


Unuchek S. A.
Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 3. P.94-104
DOI 10.23671/VNC.2018.3.18033
 

Idris Idrisovich Sharaputdinov (obituary)



Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 3. P.105
 

Dzhemal Gurievich Sanikidze (on his 85's anniversary)



Vladikakazian Mathematical Journal. 2018 . Vol. 20. Issue 3. P.106-107
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2017 Южный математичкский институт